一个新的Hilbert型积分不等式的含多参数的最佳推广  被引量:12

A Best Extension of New Hilbert's Type Integra Inequality with Some Parameters

在线阅读下载全文

作  者:钟五一[1] 杨必成[1] 

机构地区:[1]广东教育学院数学系,广东广州510303

出  处:《江西师范大学学报(自然科学版)》2007年第4期410-414,共5页Journal of Jiangxi Normal University(Natural Science Edition)

基  金:广东高校自然科学重点研究项目(05Z026);广东教育学院教授博士科研基金

摘  要:引入权函数,建立一个新Hilbert型积分不等式的含多参数推广式及其等价形式,并证明其常数因子均为最佳值.由此得到几个新的Hilbert型积分不等式.By introducing a weight function, a best extension of new Hilbert' s type integral inequality with some parameters and its equivalent form are given. As the special cases, some new Hilbert's type integral inequalities and the equivalent forms are obtained.

关 键 词:HILBERT型积分不等式 权函数 最佳常数 等价形式 

分 类 号:O178[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象